Geometry & Topology
- Geom. Topol.
- Volume 22, Number 4 (2018), 2367-2401.
Subflexible symplectic manifolds
We introduce a class of Weinstein domains which are sublevel sets of flexible Weinstein manifolds but are not themselves flexible. These manifolds exhibit rather subtle behavior with respect to both holomorphic curve invariants and symplectic flexibility. We construct a large class of examples and prove that every flexible Weinstein manifold can be Weinstein homotoped to have a nonflexible sublevel set.
Geom. Topol., Volume 22, Number 4 (2018), 2367-2401.
Received: 8 December 2016
Revised: 16 July 2017
Accepted: 17 August 2017
First available in Project Euclid: 13 April 2018
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 53D35: Global theory of symplectic and contact manifolds [See also 57Rxx]
Secondary: 32E20: Polynomial convexity
Murphy, Emmy; Siegel, Kyler. Subflexible symplectic manifolds. Geom. Topol. 22 (2018), no. 4, 2367--2401. doi:10.2140/gt.2018.22.2367. https://projecteuclid.org/euclid.gt/1523584825